The inclusive and simplified forms of Bayesian interpolation for general and monotonic models using Gaussian and Generalized Beta distributions with application to Monte Carlo simulations

M Rajabalinejad, T. Mahdi

    Research output: Contribution to journalArticleScientific

    10 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)29-49
    Number of pages21
    JournalNatural Hazards
    Volume55
    Issue number1
    Publication statusPublished - 2010

    Bibliographical note

    NEO

    Keywords

    • CWTS JFIS < 0.75

    Cite this